Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the domain of normality of an attractive fixpoint

Author: P. Bhattacharyya
Journal: Trans. Amer. Math. Soc. 153 (1971), 89-98
MSC: Primary 30.55
MathSciNet review: 0268377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that an entire function of order less than $ \frac{1}{2}$ has no unbounded immediate domains of attraction for any of its fixpoints. Estimates for the growth of functions with large infinite domains of attraction (e.g. including half planes) are obtained. It is shown that an entire function mapping an infinite domain into itself has polynomial growth in such domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55

Additional Information

Keywords: Successor and predecessor of a point, attractive, indifferent and repulsive fixpoints, multiplier, immediate domain of attraction, domain of normality, invariant domain
Article copyright: © Copyright 1971 American Mathematical Society